Generalized electrodiffusion equation with fractality of space-time

No Thumbnail Available



Journal Title

Journal ISSN

Volume Title


Publishing House of Lviv Polytechnic National University


The new non-Markovian electrodiffusion equations of ions in spatially heterogeneous environment with fractal structure and generalized Cattaneo-type diffusion equation with taking into account fractality of space-time are obtained. Different models of the frequency dependence of memory functions, which lead to known diffusion equations with fractality of space-time and their generalizations are considered. Отримано новi немарковськi рiвняння електродифузiї iонiв у просторово неоднорiдному середовищi з фрактальною структурою та узагальненi рiвняння дифузiї типу Кеттано з врахуванням просторово-часової фрактальностi. Розглянуто рiзнi моделi частотної залежностi для функцiй пам’ятi, якi приводять до вiдомих рiвнянь дифузiї з просторово-часовою фрактальнiстю, а також їх узагальнень.



generalized diffusion equation, nonequilibrium statistical operator, Renyi statistics, multifractal time, spatial fractality, fractality of space-time, узагальнене рiвняння дифузiї, нерiвноважний статистичний оператор, статистика Ренi, часова мультифрактальнiсть, просторова фрактальнiсть, просторово-часова фрактальнiсть


Generalized electrodiffusion equation with fractality of space-time / P. Kostrobij, B. Markovych, O. Viznovych, M. Tokarchuk // Mathematical Modeling and Сomputing. – 2016. – Volume 3, number 2. – Р. 163–172. – Bibliography: 78 titles.